# SDR C2XA00BT066

- Difficulty date: September 21, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N14813
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 100
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Failed
- Location: Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EWR-BTV - FLT 3149 - CREW REPORTED NR 2 MLG SLOW TO RETRACT, NR 2 MLG FREE FALL WITHOUT SELECTING DOWN (GEAR HANDLE).  AIRCRAFT RELEASED IAW MEL 32-31-03 PLACARD NR 001047.  AIRCRAFT RETURNED TO SERVICE.  FLEW TO BTV FOR MAINTENANCE.  FOUND AND REPAIRED A BROKEN WIRE TO THE RIGHT MLG PROXIMITY SWITCH IAW ATR42 WIRING MANUAL 32-31-03.  OPS CHECKED GOOD IAW ATR42 JIC 32-31-00.  AIRCRAFT MEL CLEARED AND RETURNED TO SERVICE.  (M)
